You are encouraged to report negative side effects of prescription drugs to the FDA. Always check with your pharmacist before choosing allergy medications. You're already taking an allergy medication that isn't working. Pseudoephedrine will relieve symptoms but will not treat the cause of the symptoms or speed recovery. Unlimited visits. Store at room temperature away from moisture and heat. Allergies are an overreaction of the immune system where the body's defenses react to substances such as pollen, food and more.... Clogged sinuses and congestion bothering you? Pseudoephedrine withdrawal. home It is also available in combination with pseudoephedrine, a decongestant, known as loratadine/pseudoephedrine. What do I do with the other half of the month for my allergies? Learn how a combination of medication, preventing allergens, and allergy relief products can reduce allergy symptoms and help you... Take this home allergy quiz and test your knowledge on allergens, dust mites, pollens and more to see how allergy-proof your home... Sinus infection (sinusitis) is caused by allergies, infection, and chemicals or other irritants of sinuses. Continue tablets. ALLEREST Pseudoephedrine Free Allergy and Sinus Relief Medication, 18 Count Maximum Strength Allergy and Sinus Relief without Pseudoephedrine ... Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure, Headache, Tablets, Non-Drowsy, 60 Count. 1-16 of 369 results for "pseudoephedrine" Skip to main search results ... All customers get FREE Shipping on orders over $25 shipped by Amazon. You may report side effects to FDA at 1-800-FDA-1088. A dangerous drug interaction could occur. What should I tell my health care provider before I take this medicine? Pseudoephedrine and ephedrine are medicines used as nasal decongestants. allergy medication containing pseudoephedrine? Side Effects of Sudafed (pseudoephedrine), Side Effects of Allegra D (fexofenadine and pseudoephedrine), Steroid Nasal Sprays Show Small Benefit for Sinusitis: Study. Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. This site uses cookies. Loratadine and pseudoephedrine may also be used for purposes not listed in this medication guide. A number of oral allergy medications contain a decongestant and an antihistamine. COMMON BRAND NAME(S): All Day Allergy-D, Allergy Relief Nasal Decongestant 12 Hour, H-E-B Cetrizine/Psuedoephedrine, Zyrtec-D, Zyrtec-D Allergy + Congestion. Loratadine, sold under the brand name Claritin among others, is a medication used to treat allergies. Non-Drowsy* 12 Hour. Do not use in larger or smaller amounts or for longer than recommended. Pain? If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist. Pseudoephedrine belongs to a group of medicines called sympathomimetic decongestants. Take one tablet every 12 hours, unless your doctor tells you otherwise. Treatments of sinus infections are generally with antibiotics and at times, home remedies. Low U.S. Your pharmacist can provide more information about cetirizine and pseudoephedrine. Pseudoephedrine is used to relieve nasal congestion caused by colds, allergies, and hay fever. Pseudoephedrine is a … What is this medicine? Department. Not all possible interactions are listed in this medication guide. Sudafed. 2 The decongestant effect of pseudoephedrine was described in dogs in 1927. This medicine is used to treat or prevent symptoms of allergies. Want More News? These include: Claritin-D (loratadine and pseudoephedrine) Zyrtec-D (cetirizine and pseudoephedrine) Allegra-D (fexofenadine and pseudoephedrine) Visit the FDA MedWatch website or call 1-800-FDA-1088. See Additional Information. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Treatment for sinus headache depends on the cause. According to the United States Food and Drug Administration, pseudoephedrine is used to relieve sinus and nasal congestion caused by hay fever, sinusitis, allergies and the common cold. This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions. Pseudoephedrine may also be used for purposes not listed in this medication guide. Ask your pharmacist or doctor if you have any questions about this medicine. Some home remedies may relieve sinus headache pain symptoms. PMID: 19473112. I can't even take the cough medicine I use to take with 5mg of pseudoephedrine … Some allergy medications can cause confusion, urinary tract symptoms or other side effects in older adults. Who should get vaccinated? It is taken by mouth. GERD,  It reduces congestion, sneezing, runny nose, and itching in the nose or throat. See additional information. Antibiotics have no effect upon the common cold, and there is no evidence that zinc and vitamin C are effective treatments. What should I discuss with my healthcare provider before taking cetirizine and pseudoephedrine? Children need different doses of medication or different medications from adults. sinus infection, Pseudoephedrine is used for treating nasal and sinus congestion caused by the. Question: I am visiting the United States from another country and need to purchase an over-the-counter allergy medicine that contains pseudoephedrine or ephedrine.Can I use my foreign passport or driver's license as my official Government identification as I do not have an identification card that is issued by a State or the Federal … Acrivastine is an antihistamine medicine that relieves the symptoms of allergies. A placebo-controlled study of the nasal decongestant effect of phenylephrine and pseudoephedrine in the Vienna Challenge Chamber. 0. Sinus headache is caused by a sinus infection or inflammation of the sinus cavities. To help you with the math: 1,000mg = 1 gram. It has helped to some extent, but it sure does make things difficult for all of us chronic allergy sufferers who need pseudoephedrine frequently. Pseudoephedrine can react with other medications particularly some blood pressure medications, ADHD meds and even caffeine. From... Colds and fevers are some of the most common ailments in children. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. The safety of pseudoephedrine from clinical trial data is based on data from 6 randomised, placebo-controlled single dose clinical trials and 6 randomised, placebo-controlled multiple dose clinical trials for the treatment of nasal congestion with allergic rhinitis or common cold or prevention of sinus symptoms/infection after a natural cold. Examples of symptoms of upper respiratory infection include sneezing, sore throat, cough, fever, and nasal congestion. Examples include: Cetirizine and pseudoephedrine (Zyrtec-D 12 Hour) Pseudoephedrine Sulfate 120 mg/ Nasal Decongestant. Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute! This medication may impair your thinking or reactions. How should I take cetirizine and pseudoephedrine? Cetirizine and pseudoephedrine may also be used for purposes not listed in this medication guide. See these surprising allergy symptoms and find out how to get relief for... What common food allergens cause the most problems for adults and children? cigarette smoking, MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others. Metformin (Glucophage) is the most commonly prescribed oral medication for diabetes. Nasal allergies affect about 50 million people in the U.S. 1 Respiratory diseases, like asthma, take a toll on public health. pseudoephedrine allergy drugs. Seek emergency medical attention if you think you have used too much of this medicine. Use exactly as directed on the label, or as prescribed by your doctor. Active Ingredients: pseudoephedrine, phenylephrine, oxymetazoline Common Brand Names: Sudafed, Sudafed PE, Afrin nose spray.These drugs are available in generics. ACTUAL SIZE †WHEN TAKEN AS DIRECTED. Learn how long the common cold lasts, treatment for the common cold... See pictures of the top 10 "spring allergy capitals", according to the Asthma and Allergy Foundation of America (AAFA). Pseudoephedrine is a popular over-the-counter drug used for nasal congestion. A 39-year-old member asked: is crystal meth made from pseudoephedrine allergy pills? Common side effects include sleepiness, dry mouth, and headache. allergy medication containing pseudoephedrine? Typical Dosage: You can take up to eight 30-mg … Headache Ask a doctor or pharmacist before using any other cold or allergy medicine. Pseudoephedrine is in a class of medications called nasal decongestants. It's also used for reactions to insect bites and stings and for some food allergies.. Acrivastine is known as a … Stop using cetirizine and pseudoephedrine and call your doctor at once if you have: This is not a complete list of side effects and others may occur. When these allergens come in contact with the body, it causes the immune system to develop an allergic reaction in people who are allergic to it. Avg. and don't smoke. Cetirizine and pseudoephedrine is a combination medicine used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose. Many medicines available over the counter contain chlorpheniramine, ibuprofen, or pseudoephedrine. Efidac 24 Pseudoephedrine; ElixSure Congestion Childrens; Genaphed; Pediacare Decongestant Infants ; Simply Stuffy; Sudafed; Descriptions. Pseudoephedrine. eMedicineHealth does not provide medical advice, diagnosis or treatment. ©1996-2020 MedicineNet, Inc. All rights reserved. 0 comment. These drugs are category C drugs, which means there’s the possibility of … How to Tell the Difference. An allergy refers to a misguided reaction by our immune system in response to bodily contact with certain foreign substances. Pseudoephedrine is used to relieve nasal congestion caused by colds, allergies, and hay fever. Sneezing - Runny Nose - Itchy, Watery Eyes. Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian (yoo-STAY-shun) tubes. CETIRIZINE; PSEUDOEPHEDRINE (se TI ra zeen; soo doe e FED rin) is an antihistamine and decongestant. You may take this medication with or without food. Call your doctor for medical advice about side effects. Ibuprofen (a pain reliever) is more effective than acetaminophen at lowering fever and relieving sinus pain. This version contains acrivastine and pseudoephedrine as its active ingredients. The parts of the body that are prone to react to allergies include the eyes, nose, lungs, skin, and stomach. This includes allergic rhinitis (hay fever) and hives. Skip to: full site navigation. ©2018 WebMD, Inc. All rights reserved. It is estimated that 50 million North Americans are affected by allergic conditions. What do I do with the other half of the month for my allergies? Possible serious side effects of pseudoephedrine include: The recommended dose is 60 mg every 4 to 6 hours when using immediate release About pseudoephedrine. Terms of Use. It works by shrinking certain blood vessels to allow for sinus drainage. Horak F, Zieglmayer P, Zieglmayer R, Lemell P, Yao R, Staudinger H, Danzig M Ann Allergy … Our Sudafed Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication. Nasal allergies affect about 50 million people in the U.S. 1 Respiratory diseases, like asthma, take a toll on public health. I have allergies and purchased Actifed. Menu. Loratadine and pseudoephedrine is a combination medicine used to treat sneezing, runny or stuffy nose, sinus pain, itchy or watery eyes or nose, and other symptoms of allergies and the common cold. Dr. Susan Uhrich answered. Sudafed decongestant tablets and liquid is used for relieving a blocked nose and sinus congestion, for example associated with colds, flu or nasal allergies like hay fever.. Do not use pseudoephedrine if you have used an MAO inhibitor in the past 14 days. Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.